free-downloads CSEVideos
for doctors how to make money online

Drug Side Effect

Discussion in 'Spot Diagnosis' started by Egyptian Doctor, Feb 18, 2012.

  1. Egyptian Doctor

    Egyptian Doctor Moderator Verified Doctor

    Joined:
    Mar 21, 2011
    Messages:
    9,617
    Likes Received:
    3,291
    Trophy Points:
    16,075
    Gender:
    Male
    Practicing medicine in:
    Egypt

    What is the drug that can cause this side effect ?

    Drug Side Effect.jpg
     

    Add Reply

  2. Americo Figueiredo

    Americo Figueiredo Well-Known Member

    Joined:
    Feb 18, 2012
    Messages:
    11
    Likes Received:
    1
    Trophy Points:
    225
    Practicing medicine in:
    Portugal
    Flagellate bleomicin hyperpigmentation, but is can be also hyperpigmentation post lichen planus
     

  3. faezekhademi

    faezekhademi Famous Member

    Joined:
    Mar 25, 2011
    Messages:
    93
    Likes Received:
    7
    Trophy Points:
    320
    Occupation:
    dermatology resident
    Practicing medicine in:
    Iran
    bleomycine
     

    Egyptian Doctor likes this.
  4. dr.angela

    dr.angela Bronze Member

    Joined:
    Jan 13, 2012
    Messages:
    361
    Likes Received:
    24
    Trophy Points:
    695
    Occupation:
    Doctor
    Practicing medicine in:
    Macedonia
    bleomycine
     

  5. Egyptian Doctor

    Egyptian Doctor Moderator Verified Doctor

    Joined:
    Mar 21, 2011
    Messages:
    9,617
    Likes Received:
    3,291
    Trophy Points:
    16,075
    Gender:
    Male
    Practicing medicine in:
    Egypt
    Answer : Bleomycine
     

Share This Page


Infographic maker for medical doctors